# SDR ASAA2021121336886

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 21,059 hours, 6,623 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND APP UNSUCCESSFUL FLARE ARMED DID NOT ILLUMINATE AFTER SINGLE CH SWITCHED TO CMD. NO TRIM BIAS AT 100' AIRCRAFT FLARED MANUALLY AT 50' NO FAULTS. ILS CRITICAL AREA CLEARED. WIND 260108. RUNWAY 2SL. SKY CLEAR. GROUNDED - YES. ACCOMPLISHED HGS SYSTEM TEST REF HGS 4000 SMM 34-36-00. DFCS LAND VERIFY TEST. REF B737-900 AMM 22-11-00. OPS CK NORMAL.
